# SDR VJ3R20110901004

- Difficulty date: September 1, 2011
- Submitted: September 1, 2011
- Operation: General aviation
- Aircraft: N8101C
- Make and model: Beech F33A
- Aircraft serial: CE1538
- Aircraft time: 22,080 hours
- Engine: Cont IO520BB
- Engine time: 134 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132101
- Part serial: 0910
- Condition: Failed
- Location: Navagation Light
- Part time: 1,552 hours, 6,208 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MECHANIC REPORTED NAV LIGHT CIRCUIT BREAKER FELT WEAK.  AD 2008-13-17 HAD BEEN COMPLETED 1552 FLIGHT HOURS PRIOR AND ESTIMATED CYCLES 6208.  NOTICED NEW CIRCUIT BREAKER MFG.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
